# SDR SWAA2023041714225

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES AT STA 986.5; FROM RBL 44 TO LBL44; WL 208.1<[01] FOUND DEEP CORROSION EXFOLIATION OF SEVERAL FASTENER HOLES UPPER AND LOWER FLANGE AT FLOOR BEAM STA 986.5 BETWEEN LBL-40 AND RBL-40. 100% MATERIAL LOST. OUT OF LIMITS AS PER SRM 53-70-51-1A-1;[02] CABIN STA 968.5 FROM RBL 44 TO LBL 44; WL 208.1. ACCOMPLISHED PER EA 23-153-00836 ON ITEM TTG8Q00KBMYQ;[03] VERIFIED STEP 1 AND STEP 2.
